# SDR VNAA2016093000031

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 4,017 hours, 3,637 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERABLE CAUTION MESSAGE INFLIGHT.  DECLARED AN EMERGENCY FOR THE CREW AND THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, PERFORMED SYSTEM RESET AND CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
